# SDR UPS07850211

- Difficulty date: June 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 37746061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INTERCOSTAL CORRODED AROUND AND UNDER NUT PLATE AT FS 50 AND RBL 30.  REPAIRED INTERCOSTAL AND FLOORBEAM AT STA 55 RBL 10 TO RBL 28 IAW SAA EA 008-5310-01-A0946, UPS RAA DC8-53-20638, AND FAA FORM 8100-9.
